# SDR DALA2018013000498

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 72,925 hours, 53,972 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ELBOW DUCT ANGLE AT RT NOSE COWLING YN= 19.430 AND 12 O'CLOCK POSITION, ALSO MISALIGNED MIXING TUBE AT RT NOSE COWLING 12 O'CLOCK POSITION. ELBOW DUCT ANGLE (P/N: 5938038-41) AT RT NOSE COWLING YN= 19.430 WAS REPLACED PER SRM 51-30-2, 51-30-5 AND DWG 5938038 REV "AL" AND MIXING TUBE AT RT NOSE COWLING 12 O'CLOCK POSITION WAS INSTALLED PER AMM 75-10-05.
